CONJUGACY SEPARABILITY OF CERTAIN GENERALIZED FREE PRODUCTS OF NILPOTENT GROUPS

Title
CONJUGACY SEPARABILITY OF CERTAIN GENERALIZED FREE PRODUCTS OF NILPOTENT GROUPS
Author(s)
김관수C,Y, Tang[C,Y, Tang]
Keywords
SURFACE GROUPS
Issue Date
201307
Publisher
KOREAN MATHEMATICAL SOC
Citation
JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.4, pp.813 - 828
Abstract
It is known that generalized free products of finitely generated nilpotent groups are conjugacy separable when the amalgamated subgroups are cyclic or central in both factor groups. However, those generalized free products may not be conjugacy separable when the amalgamated subgroup is a direct product of two infinite cycles. In this paper we show that generalized free products of finitely generated nilpotent groups are conjugacy separable when the amalgamated subgroup is < h > x D, where D is in the center of both factors.
URI
http://hdl.handle.net/YU.REPOSITORY/29457http://dx.doi.org/10.4134/JKMS.2013.50.4.813
ISSN
0304-9914
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE